Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Norm estimates and representations for
Calderón-Zygmund operators using
averages over starlike sets


Authors: David K. Watson and Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 351 (1999), 4127-4171
MSC (1991): Primary 42B20, 42B25
Published electronically: July 1, 1999
MathSciNet review: 1603994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that homogeneous singular integrals may be represented in terms of averages over starlike sets. This permits us to use the geometry of starlike sets to derive operator-specific weighted norm inequalities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 42B20, 42B25

Retrieve articles in all journals with MSC (1991): 42B20, 42B25


Additional Information

David K. Watson
Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903-2101
Email: watsondk@member.ams.org

Richard L. Wheeden
Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903-2101
Email: wheeden@math.rutgers.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02313-2
PII: S 0002-9947(99)02313-2
Received by editor(s): December 30, 1996
Received by editor(s) in revised form: December 15, 1997
Published electronically: July 1, 1999
Additional Notes: Supported in part by NSF Grant DMS95–00799
Article copyright: © Copyright 1999 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia